REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3698
Tytuł: Tietze Extension Theorem for n-dimensional Spaces
Autorzy: Pąk, Karol
Słowa kluczowe: Tietze extension
hypercube
Data wydania: 2014
Data dodania: 9-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 22, Issue 1, 2014, Pages 11-19
Abstrakt: In this article we prove the Tietze extension theorem for an arbitrary convex compact subset of εn with a non-empty interior. This theorem states that, if T is a normal topological space, X is a closed subset of T, and A is a convex compact subset of εn with a non-empty interior, then a continuous function f : X → A can be extended to a continuous function g : T → εn. Additionally we show that a subset A is replaceable by an arbitrary subset of a topological space that is homeomorphic with a convex compact subset of En with a non-empty interior. This article is based on [20]; [23] and [22] can also serve as reference books.
Afiliacja: Institute of Informatics University of Białystok Sosnowa 64, 15-887 Białystok Poland
URI: http://hdl.handle.net/11320/3698
DOI: 10.2478/forma-2014-0002
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2014, Volume 22, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2014-0002.pdf282,18 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons